Illinois Journal of Mathematics

Die $A$-Norm einer Gruppe

Wolfgang Kappe

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 5, Issue 2 (1961), 187-197.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255629817

Digital Object Identifier
doi:10.1215/ijm/1255629817

Mathematical Reviews number (MathSciNet)
MR0121399

Zentralblatt MATH identifier
0098.25001

Subjects
Primary: 20.00

Citation

Kappe, Wolfgang. Die $A$-Norm einer Gruppe. Illinois J. Math. 5 (1961), no. 2, 187--197. doi:10.1215/ijm/1255629817. https://projecteuclid.org/euclid.ijm/1255629817


Export citation